No Cover Image

Journal article 691 views

'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential

C Bandle, V Moroz, W Reichel, Vitaly Moroz Orcid Logo

Journal of the London Mathematical Society, Volume: 77, Issue: 2, Pages: 503 - 523

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1112/jlms/jdm104

Published in: Journal of the London Mathematical Society
ISSN: 0024-6107 1469-7750
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1079
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:50:02Z
last_indexed 2018-02-09T04:27:58Z
id cronfa1079
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-06-17T20:56:00.1088632</datestamp><bib-version>v2</bib-version><id>1079</id><entry>2012-02-23</entry><title>'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of the London Mathematical Society</journal><volume>77</volume><journalNumber>2</journalNumber><paginationStart>503</paginationStart><paginationEnd>523</paginationEnd><publisher/><issnPrint>0024-6107</issnPrint><issnElectronic>1469-7750</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2008</publishedYear><publishedDate>2008-12-31</publishedDate><doi>10.1112/jlms/jdm104</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2015-06-17T20:56:00.1088632</lastEdited><Created>2012-02-23T17:02:15.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>C</firstname><surname>Bandle</surname><order>1</order></author><author><firstname>V</firstname><surname>Moroz</surname><order>2</order></author><author><firstname>W</firstname><surname>Reichel</surname><order>3</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>4</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-06-17T20:56:00.1088632 v2 1079 2012-02-23 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2012-02-23 SMA Journal Article Journal of the London Mathematical Society 77 2 503 523 0024-6107 1469-7750 31 12 2008 2008-12-31 10.1112/jlms/jdm104 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2015-06-17T20:56:00.1088632 2012-02-23T17:02:15.0000000 College of Science Mathematics C Bandle 1 V Moroz 2 W Reichel 3 Vitaly Moroz 0000-0003-3302-8782 4
title 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential
spellingShingle 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential
Vitaly Moroz
title_short 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential
title_full 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential
title_fullStr 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential
title_full_unstemmed 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential
title_sort 'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Vitaly Moroz
author2 C Bandle
V Moroz
W Reichel
Vitaly Moroz
format Journal article
container_title Journal of the London Mathematical Society
container_volume 77
container_issue 2
container_start_page 503
publishDate 2008
institution Swansea University
issn 0024-6107
1469-7750
doi_str_mv 10.1112/jlms/jdm104
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2008-12-31T03:15:55Z
_version_ 1733672100540973056
score 10.872023